# SDR REXA201000164

- Difficulty date: September 28, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 17,672 hours, 15,235 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT RBL 9 AND RBL 27 BETWEEN FS 559.00+64 AND FS 559.00+96 LEVEL 2 CORRODED.  REMOVED SEAT TRACK AT RBL 9 AND RBL 27 BETWEEN FS 559.00+64 AND FS 559.00+96.  INSTALLED NEW SEAT TRACK IAW CRJ 200 SRM 51-41-04, BSC EO 601R-53-19655 AND CRJ 200 AMM 53-01-11-400-802.
